# SDR XNOA01108

- Difficulty date: March 4, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 219
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Pitot Tube
- Condition: Clogged
- Location: Airspeed Ind
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF.  NO AIRSPEED INDICATION ON CAPTAINS SIDE.  REMOVED DEBRIS FROM CAPT PITOT TUBE.  PERFORMED PITOT STATIC CHECK.  AIR SPEED IND, OPS CHECKS GOOD IAW 34-11-40 OF A300 MM.
